FREE SHIPPING on your order, Orders $25 and Up! Use Code: CAPABLE - Exclusions Apply
Click to Order By Phone

More Views

Diphenhydramine Allergy Relief Liquid – Geri-Dryl

By McKesson

Availability: In stock

Geri-Dryl is an oral liquid antihistamine that will relieve runny nose, sneezing, itchy/water eyes, tickle in the nose and throat. Compares to Benadryl.
Fast Shipping! Secure Shopping Easy Returns
Item# Description Size Price
57896078016

5 mL - 16 oz

Per Bottle

$6.34

$5.05
Description

Details


Diphenhydramine Allergy Relief Liquid Geri-Dryl is an oral liquid antihistamine that will relieve runny nose, sneezing, itchy/water eyes, tickle in the nose and throat. The liquid solution is a great alternative for those who might have trouble swallowing pills. Cherry flavored and compares to Benadryl.

Active Ingredients: (in each 5m. teaspoonful): Diphenhydramine HCI 12.5mg

Geri-Dryl Allergy Relief Features & Specifications

  • 12.5 mg
  • Compares to Benadryl Allergy Liquid
  • Antihistamine - Diphenhydramine HCI 12.5mg
  • Oral Solution
  • Take every 4 to 6 hours as needed
  • HCPCS Q0163
Additional Information

Additional Information

Manufacturer McKesson
Reviews
Community Q&A

Product Questions

No questions yet. Be the first to ask the question!

Product Reviews

Tell us what you think about this item!

Please, wait...